Some inequalities for power series of selfadjoint operators in Hilbert spaces via Wielandt and reverses of Schwarz inequalities

Full text for this resource is not available from the Research Repository.

Dragomir, Sever S ORCID: 0000-0003-2902-6805 and Seo, Y (2015) Some inequalities for power series of selfadjoint operators in Hilbert spaces via Wielandt and reverses of Schwarz inequalities. African Diaspora Journal of Mathematics, 18 (1). 77 - 89. ISSN 1539-851X

Item type Article
URI https://vuir.vu.edu.au/id/eprint/36927
Official URL http://math-res-pub.org/adjm/18/1/some-inequalitie...
Subjects Current > FOR Classification > 0101 Pure Mathematics
Current > FOR Classification > 0102 Applied Mathematics
Current > Division/Research > College of Science and Engineering
Keywords Schwarz inequality; Wielandt inequality; operator inequalities
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login